# SDR REXA2013082501607

- Difficulty date: August 25, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 21,233 hours, 18,262 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 290,  AUTOPILOT HAD AN UNCOMMANNDED PITCH UP THAT CAUSED THE ACFT TO CLIMB APPROX 200 FT.
